# SDR KCSA2017032602

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 70,622 hours, 10,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT UPPER DECK EMERGENCY DOOR BATTERY PACK FAILED A CHECK.  REPLACED THE LAMP IN THE BATTERY LIGHT SWITCH IAW SWPM 20-84-13. OPS CHECKED GOOD IAW  MM 52-23-00. NO DEFECTS NOTED.
